The exterior nonstationary problem for the Navier-Stokes equations

John G. Heywood University of British Columbia, British Columbia, USA

TBD mathscidoc:1701.331425

Acta Mathematica, 129, (1), 11-34, 1971.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 189 downloads ] [ 0 comments ]
@inproceedings{john1971the,
  title={The exterior nonstationary problem for the Navier-Stokes equations},
  author={John G. Heywood},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225310943134},
  booktitle={Acta Mathematica},
  volume={129},
  number={1},
  pages={11-34},
  year={1971},
}
John G. Heywood. The exterior nonstationary problem for the Navier-Stokes equations. 1971. Vol. 129. In Acta Mathematica. pp.11-34. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203225310943134.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved